# SDR LS1R075925

- Difficulty date: September 28, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Aircraft time: 15,132 hours
- System (JASC): 7400 · Ignition System
- Part: Epo Assy
- Part number: 369A45143
- Part serial: 1471
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PART IS ACTUATES WARNING HORN.
